×

Found 28 Documents (Results 1–28)

100
MathJax

Remarks on the quantum adiabatic theorem. (English. Russian original) Zbl 1081.81040

St. Petersbg. Math. J. 16, No. 4, 639-648 (2005); translation from Algebra Anal. 16, No. 4, 41-53 (2004).
MSC:  81Q15 47N50
PDF BibTeX XML Cite
Full Text: DOI

The Gel’fand-Levitan-Marchenko equation, and the long-time asymptotics of solutions of the nonlinear Schrödinger equation. (English. Russian original) Zbl 0998.35050

St. Petersbg. Math. J. 12, No. 5, 761-789 (2001); translation from Algebra Anal. 12, No. 5, 64-105 (2001).
MSC:  35Q55 35B40 47G30
PDF BibTeX XML Cite

Semiclassical integral equations on the semiaxis. (English) Zbl 0869.45003

Dobrushin, R. L. (ed.) et al., Topics in statistical and theoretical physics. F. A. Berezin memorial volume. Transl. ed. by A. B. Sossinsky. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 177(32), 45-49 (1996).
MSC:  45E10 45M05 47G10
PDF BibTeX XML Cite

Semiclassical asymptotics of the resolvent of the integral convolution operator with sine-kernel on a finite interval. (English. Russian original) Zbl 0862.35148

St. Petersbg. Math. J. 7, No. 6, 925-942 (1996); translation from Algebra Anal. 7, No. 6, 70-103 (1995).
MSC:  35S05 47G10
PDF BibTeX XML Cite

Reflection operators and their applications to asymptotic investigations of semiclassical integral equations. (English) Zbl 0743.45003

Estimates and asymptotics for discrete spectra of integral and differential equations, Pap. Semin. Math. Phys., Leningrad/Russia 1989-90, Adv. Sov. Math. 7, 107-157 (1991).
MSC:  45A05 45M05 47A68
PDF BibTeX XML Cite

Spectral properties of the operators \(H\psi =-\psi_{xx}+p(x)\psi +v(\epsilon x)\psi\), p is periodic. (English) Zbl 0723.47042

Order, disorder and chaos in quantum systems, Proc. Conf., Dubna/USSR 1989, Oper. Theory, Adv. Appl. 46, 85-107 (1990).
MSC:  47F05 47A10
PDF BibTeX XML Cite

On the asymptotic behavior of spectral characteristics of an integral operator with difference kernel on expanding regions. (English. Russian original) Zbl 0635.47006

Sov. Math., Dokl. 33, 400-403 (1986); translation from Dokl. Akad. Nauk SSSR, 287, 529-532 (1986).
Reviewer: L.Hacia
MSC:  47A10 47B38 47Gxx
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification